A Lower Bound on the Estimation Error for Certain Diffusion Processes

Ben Zion Bobrovsky*, Moshe Zakai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

102 Scopus citations

Abstract

A lower bound on the minimal mean-square error in estimating nonlinear diffusion processes is derived. The bound holds for causal and noncausal filtering.

Original languageEnglish
Pages (from-to)45-52
Number of pages8
JournalIEEE Transactions on Information Theory
Volume22
Issue number1
DOIs
StatePublished - Jan 1976

Fingerprint

Dive into the research topics of 'A Lower Bound on the Estimation Error for Certain Diffusion Processes'. Together they form a unique fingerprint.

Cite this